Couldn't find what you looking for?

TRY OUR SEARCH!

I have been experiencing a sore burning sensation in my tongue for several months. I have had a lot of post nasal drip during this time. I also have GERD which I take aciphex once or twice daily for. I have osteopenia and have been taking Boniva orally for about four months. Can you tell me what is causing the sore tongue?

Loading...

Hallo,
How long have you been having problems with GERD? Is your sore and burning tongue problem start before you noticed problems with GERD? I know that GERD is a condition that can influence a lot on your oral cavity. In my opinion the sore tongue is caused by GERD, but it can also be caused by the combination of the medication that you have been using. You should try to control your diet and maybe you can use mouthwash to clear your oral cavity of bacteria. Have you used any strong toothpastes in past several months? I know that people sometimes have this because their toothpaste is not appropriate for their oral cavity.

Good luck,

Karel

Reply

Loading...